HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Economics and Business / Faculty of Economics and Business >
經濟學研究 = The economic studies >
16Vol.16 >

利潤率低落法則の統計的検証 : J.M.Gillman;the Falling Rate of Profit.1957を中心にして

Files in This Item:
16_P75-97.pdf1.06 MBPDFView/Open
Please use this identifier to cite or link to this item:

Title: 利潤率低落法則の統計的検証 : J.M.Gillman;the Falling Rate of Profit.1957を中心にして
Other Titles: Statistical Evidence as to the Law of the Falling Rrate of Profit
Authors: 佐藤, 博1 Browse this author
Authors(alt): Satō, Hiroshi1
Issue Date: 1959
Publisher: 北海道大学經濟學部
Journal Title: 北海道大學 經濟學研究
Journal Title(alt): THE ECONOMIC STUDIES
Volume: 16
Start Page: 75
End Page: 97
Type: bulletin (article)
Appears in Collections:經濟學研究 = The economic studies > 16Vol.16

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University